Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 19, 2015, 12:02 AM MDT for Santa Fe County, Torrance County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 12:02 AM MDT (06:02 UTC)
- Expired
- May 19, 2015, 12:30 AM MDT
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 6.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 3123 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
651
WUUS55 KABQ 190602
SVRABQ
NMC049-057-190630-
/O.NEW.KABQ.SV.W.0039.150519T0602Z-150519T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1202 AM MDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...
NORTH CENTRAL TORRANCE COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 1230 AM MDT
* AT 1202 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHEAST OF MORIARTY...MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MORIARTY AND STANLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 196 AND 212.
HIGHWAY 285 BETWEEN MILE MARKERS 256 AND 270.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3526 10571 3509 10571 3483 10586 3489 10607
3531 10602
TIME...MOT...LOC 0602Z 194DEG 30KT 3496 10595
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
893
WWUS55 KABQ 190627
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1227 AM MDT TUE MAY 19 2015
NMC049-057-190637-
/O.EXP.KABQ.SV.W.0039.000000T0000Z-150519T0630Z/
SANTA FE-TORRANCE-
1227 AM MDT TUE MAY 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANTA FE AND
NORTH CENTRAL TORRANCE COUNTIES WILL EXPIRE AT 1230 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3526 10571 3509 10571 3483 10586 3489 10607
3531 10602
TIME...MOT...LOC 0625Z 194DEG 30KT 3496 10595
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 11:42 PM MDT, 20 minutes earlier.
Area forecast discussion, May 18, 11:42 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1142 PM MDT MON MAY 18 2015 .AVIATION... 06Z TAF CYCLE HIGH END IMPACT PERIOD FOR AVIATION THRU 14Z OVER CENTRAL/EASTERN NM. WIDESPREAD SHOWERS WITH LOCALLY STRONG TSRA WILL CONTINUE TO ADVANCE N/NE AND CONGEAL INTO A LARGE AREA OF MODERATE TO LOCALLY HEAVY RAIN OVER THE NORTHERN HIGH TERRAIN AND NORTHEAST PLAINS. HAIL...STRONG WINDS AND FREQUENT LIGHTNING ARE THE MAIN CONCERNS WITH ANY STORMS...ALONG WITH VSBY/CIG REDUCTIONS TO NEAR IFR. WINDS WILL INCREASE FROM THE SOUTH AND SOUTHWEST TUESDAY MORNING AND USHER IN DRIER CONDITIONS THROUGH LATE MORNING. INSTABILITY MAY LINGER INTO THE AFTERNOON AND ALLOW FOR SOME MORE GUSTY VIRGA FOR AREAS ALONG AND NORTH OF I-40. CONDITIONS EXPECTED TO CLEAR ALL AREAS AFTER SUNSET WITH LIGHTER WINDS. GUYER && .PREV DISCUSSION...ISSUED BY NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM... .SYNOPSIS... ACTIVE PATTERN TO CONTINUE THROUGH THE FORECAST PERIOD. THE BIG STORY WILL BE THE RAIN TONIGHT INTO TUESDAY OVER EASTERN NM. A BIT OF BREAK WEDNESDAY WILL BE FOLLOWED BY ANOTHER ROUND OF RAIN IN THE EAST WEDNESDAY NIGHT INTO FRIDAY...INCLUDING SEVERE WEATHER POTENTIAL. && .DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS DEVELOPING OVER NW AND SE NM THIS PM. ACTIVITY WILL CONTINUE TO INCREASE THIS EVENING THROUGH THE NIGHT... ESPECIALLY OVER THE EAST. RAIN WILL BE HEAVY AT TIMES. TOUGH CALL ON A FLOOD WATCH BUT DECIDED COVERAGE TOO ISOLATED. MAY RECONSIDER THIS EVENING. A FEW STORMS WILL BE STRONG AND POSSIBLY SEVERE NEAR THE TX BORDER. THE BACK DOOR FRONT IN THE E HAS PUSHED INTO THE RIO GRANDE VALLEY. RAIN WILL END FROM W TO E TUESDAY AND WE WILL HAVE A BREAK IN THE PRECIPITATION TUESDAY NIGHT AND WEDNESDAY...ASIDE FROM LINGERING SHOWERS IN THE EAST. NEXT STORM WILL TAKE SHAPE OFF THE CA COAST MIDWEEK AND BRING MORE RAIN TO MUCH OF THE AREA STARTING IN THE E WED NIGHT...SPREADING W THURSDAY THEN IN CONFINED MOSTLY TO THE E THURSDAY NIGHT AND FRIDAY. SEVERE STORMS AGAIN POSSIBLE NEAR THE TX BORDER DURING ALL THIS TIME. CHJ && .FIRE WEATHER... WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE FORECAST PERIOD. AN ACTIVE WEATHER PATTERN WILL RESULT IN BELOW NORMAL TEMPERATURES THROUGHOUT THE WEEK AND WETTER THAN NORMAL CONDITIONS...PARTICULARLY EAST. THE CONTRAST IN LOW LEVEL MOISTURE AND RH WILL BE FAIRLY DRAMATIC FOR MUCH OF THE WEEK WITH MIN RH VALUES BELOW 15 PERCENT AND FAIR OVERNIGHT RECOVERIES ACROSS THE WEST WITH EPISODES OF MOIST SOUTHEAST FLOW INTO THE EASTERN ZONES. CLOSED UPPER LOW CURRENTLY MOVING INTO THE GREAT BASIN. SOUTHEAST WINDS ACROSS THE PLAINS WILL USHER IN PLENTY OF GULF MOISTURE. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON INITIALLY FAVORING THE HIGH TERRAIN BUT THE FOCUS FOR SIGNIFICANT PRECIPITATION AND STRONG THUNDERSTORMS SHIFTS TO THE EAST DURING THE EVENING AND OVERNIGHT HOURS. THE GRADIENT WILL SUPPORT RELATIVELY STRONG SOUTHEAST WINDS INTO THE RIO GRANDE VALLEY. BY TUESDAY...THE UPPER LOW WILL TRACK NORTH OF NEW MEXICO WITH THE WEAKENING JET MOVING ACROSS NEW MEXICO BRINGING IN MUCH DRIER AIR. SOUTHWEST LOW LEVEL FLOW DEVELOPS AND MOISTURE IS SCOURED OUT FROM WEST TO EAST. WIDESPREAD WETTING PRECIPITATION PERSISTS DURING THE MORNING HOURS EAST OF THE CENTRAL MOUNTAINS...AGAIN WITH CHANCES OF STRONG THUNDERSTORMS EXTREME EASTERN ZONES. HOWEVER...THIS ACTIVITY WILL STEADILY DIMINISH DURING THE AFTERNOON. MEANWHILE...AFTERNOON RH VALUES FALL BELOW 15 PERCENT ACROSS PORTIONS OF THE WEST AND RIO GRANDE VALLEY. WEAK RIDGING DEVELOPS OVER THE GREAT BASIN EARLY WEDNESDAY WITH THE RIDGE AXIS OVER NEW MEXICO BY MID DAY. TEMPERATURES REBOUND WEST AND CENTRAL ZONES...BUT A BACK DOOR FRONT INTO THE EASTERN PLAINS WILL BRING IN COOLER TEMPERATURES AND ANOTHER ROUND OF LOW LEVEL MOISTURE. CHANCES OF WETTING RAIN INCREASE ACROSS THE EAST LATE IN THE DAY. WESTERN AND CENTRAL ZONES REMAIN DRY WITH MIN VALUES BELOW 15 PERCENT FOR MUCH OF THE AREA. ANOTHER STRENGTHENING UPPER LOW MOVES ONSHORE LATE THURSDAY AND APPROACHES NEW MEXICO ON FRIDAY. CHANCES OF WETTING RAIN WILL AGAIN FAVOR THE EAST ON THURSDAY WHILE THE WEST REMAINS DRY. BY FRIDAY... THE UPPER JET MOVES OVER WESTERN NEW MEXICO BRINGING IN ANOTHER DRY SLOT. MODERATE TO STRONG SOUTHWEST WINDS AND DRY AIR MIX TO THE SURFACE. HIGH HAINES OF SIX IS FORECAST FOR THE WEST ON THURSDAY AND INCREASES IN AREA ON FRIDAY. THUS...CRITICAL THRESHOLDS OF RH AND WIND ARE EXPECTED ON FRIDAY...MAINLY IN THE RIO GRANDE VALLEY SOUTH OF ALBUQUERQUE. HOWEVER...GIVEN RECENT MOISTURE AND GREEN UP OF FUELS CRITICAL FIRE WEATHER IS NOT EXPECTED. TEMPERATURES WILL REMAIN BELOW NORMAL FOR THE WEEK. VENTILATION WILL BE MAINLY GOOD TO EXCELLENT THROUGH THE FORECAST PERIOD... EXCEPT IN THE EASTERN ZONES ON WEDNESDAY AND THURSDAY WHERE VENTILATION WILL BE FAIR. POOR TO FAIR VALUES ARE ALSO EXPECTED ACROSS NORTH CENTRAL ZONES ON SUNDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 18, 5:20 AM MDT, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 AM MDT MON MAY 18 2015 NMZ501>540-191130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 520 AM MDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AS AN LEVEL UPPER LOW APPROACHES NEW MEXICO FROM THE WEST TODAY...STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT IN PORTIONS OF EAST-CENTRAL AND SOUTHEAST NEW MEXICO. LARGE HAIL AND STRONG TO VERY STRONG OUTFLOW WIND GUSTS ARE THE MAIN THREAT. HEAVY RAINFALL ALONG WITH LOCALIZED FLOODING IS ALSO POSSIBLE FROM LATE THIS AFTERNOON THROUGH TONIGHT...PRIMARILY EAST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN CONTINUES LATER IN THE WEEK. ANOTHER PACIFIC STORM SYSTEM WILL DRAW UP GULF MOISTURE TO CREATE THE POTENTIAL FOR STRONG TO SEVERE STORMS THURSDAY AFTERNOON AND THURSDAY NIGHT...MAINLY EAST OF THE CENTRAL MOUNTAIN CHAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 33
In the hours before
Special weather statement, May 18, 11:20 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1120 PM MDT MON MAY 18 2015
NMZ533-190545-
GUADALUPE COUNTY-
1120 PM MDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 1145 PM MDT...
AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA ROSA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANTA ROSA...CUERVO AND SANTA ROSA LAKE STATE PARK.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 265 AND 294.
OTHER LOCATIONS IN THE WARNING INCLUDE POWER DAM LAKE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3484 10482 3501 10488 3522 10458 3522 10446
3492 10430
TIME...MOT...LOC 0520Z 240DEG 27KT 3497 10475
SHOEMAKELocal storm report, May 18, 11:25 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1125 PM MDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL 13 ESE CUBA 35.95N 106.75W
05/18/2015 E0.88 INCH SANDOVAL NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1502204
GUYERLocal storm report, May 18, 11:30 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1130 PM MDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 13 ESE CUBA 35.95N 106.75W
05/18/2015 E0.88 INCH SANDOVAL NM CO-OP OBSERVER
&&
CORRECTED EVENT TIME
EVENT NUMBER ABQ1502204
GUYERSpecial weather statement, May 18, 11:32 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1132 PM MDT MON MAY 18 2015
NMZ519-190600-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
1132 PM MDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL...CENTRAL
BERNALILLO AND CENTRAL VALENCIA COUNTIES UNTIL MIDNIGHT MDT...
AT 1131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF LOS LUNAS...MOVING NORTH AT
65 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ALBUQUERQUE AND SOUTH VALLEY AROUND 1145 PM MDT.
TAYLOR RANCH AND RIO GRANDE NATURE CENTER AROUND 1150 PM MDT.
VENTANA RANCH...CABEZON...PARADISE HILLS AND RIO RANCHO INTEL AREA
AROUND 1155 PM MDT.
NORTHERN MEADOWS...RIO RANCHO CITY CENTER...MARIPOSA AND VISTA
HILLS AROUND 1200 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PAJARITO...ALAMEDA AND
PERALTA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 137 AND 162.
INTERSTATE 25 BETWEEN MILE MARKERS 187 AND 244.
OTHER LOCATIONS IN THE WARNING INCLUDE RIO GRANDE NATURE CENTER AND
PETROGLYPH NATIONAL MONUMENT.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3534 10646 3525 10651 3456 10680 3462 10701
3498 10701 3498 10700 3509 10701 3510 10700
3507 10699 3510 10697 3514 10698 3517 10696
3524 10698 3528 10697 3532 10701 3539 10700
TIME...MOT...LOC 0531Z 191DEG 59KT 3486 10687
SHOEMAKESpecial weather statement, May 18, 11:47 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1147 PM MDT MON MAY 18 2015 NMZ522-523-190615- ESTANCIA VALLEY-CENTRAL HIGHLANDS- 1147 PM MDT MON MAY 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 1215 AM MDT... AT 1146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MCINTOSH...OR 6 MILES NORTHEAST OF ESTANCIA...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORIARTY...ESTANCIA...CLINES CORNERS...STANLEY AND MCINTOSH. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 195 AND 217. HIGHWAY 285 BETWEEN MILE MARKERS 249 AND 260. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3468 10586 3477 10612 3521 10604 3512 10559 TIME...MOT...LOC 0546Z 197DEG 27KT 3484 10599 SHOEMAKE
Special weather statement, May 18, 11:49 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 PM MDT MON MAY 18 2015 NMZ532-533-190630- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 1149 PM MDT MON MAY 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE AND SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 1230 AM MDT... AT 1149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SANTA ROSA LAKE STATE PARK...OR 11 MILES NORTH OF SANTA ROSA...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SANTA ROSA...VARIADERO AND SANTA ROSA LAKE STATE PARK. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 277 AND 283. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN ALBUQUERQUE AT 1.888.386.7637. && LAT...LON 3521 10420 3493 10464 3506 10475 3545 10453 TIME...MOT...LOC 0549Z 222DEG 21KT 3511 10462 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:22 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 38 min |
| May 18, 7:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 18, 7:57 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| May 18, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| May 18, 8:28 PM MDT | Special Weather Statement | ABQ | 47 min | |
| May 18, 8:31 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| May 18, 8:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 49 min |
| May 18, 9:02 PM MDT | Special Weather Statement | ABQ | Colfax | 43 min |
| May 18, 9:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 49 min |
| May 18, 10:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 42 min |
| May 18, 10:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 39 min |
| May 18, 10:40 PM MDT | Special Weather Statement | ABQ | 35 min | |
| May 18, 11:15 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 45 min |
| May 18, 11:20 PM MDT | Special Weather Statement | ABQ | Guadalupe | 25 min |
| May 18, 11:32 PM MDT | Special Weather Statement | ABQ | Bernalillo, Valencia | 28 min |
| May 18, 11:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 18, 11:49 PM MDT | Special Weather Statement | ABQ | San Miguel | 41 min |
| May 18, 11:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 47 min |
| May 19, 12:06 AM MDT | Special Weather Statement | ABQ | Bernalillo | 24 min |
| May 19, 12:31 AM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| May 19, 12:41 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 49 min |
| May 19, 12:44 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 46 min |
| May 19, 12:48 AM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| May 19, 1:21 AM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
| May 19, 1:27 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 48 min |
| May 19, 1:29 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 46 min |
| May 19, 2:15 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 60 min |
| May 19, 2:19 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 56 min |
| May 19, 2:29 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 21 min |
| May 19, 2:46 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Mora, San Miguel | 46 min |
| May 19, 3:06 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 39 min |
| May 19, 3:14 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 61 min |
| May 19, 3:28 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 47 min |
| May 19, 3:40 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 32 min |
| May 19, 4:08 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 17 min |
| May 19, 7:25 AM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| May 19, 10:51 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 114 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.